Hello all. I am a 22 year old female, with no history of health issue (minus low blood pressure, which has been tamed with an active lifestyle). I come here in the hopes of seeking answers. I've looked all over google and searched every combination of words I could come up with. I'm really embarrassed about this, but I'm going to be as honest as possible.
About two or so months ago, I started noticing a mucus and/or liquid discharge from my rectum. It appeared as I wiped, and sometimes a little in my skivvies. Then, it got worse, consuming my underwear. Then about a month ago, it started to turn to a yellowish, to a green. Now, it's not as much (it doesn't just pour out, I notice it when I wipe and sometimes on my pantyliner).
Now, some things that may be relevant to my situation. I HAVE had anal sex, yes it was protected. My partner and I are both std-free. The last time we had anal sex was probably 3-4 months ago. It was not painful or unpleasant. Also, I have hemorrhoids. External (to my knowledge). I've had them since high school, and they are rarely ever irritated and I think have only bled a few times (which I've only noticed on toilet paper when I wipe, not bloody stools or anything of the extremity). They do not hurt, and have not hurt with any recent bowel movements.
I've also gotten into the habit of stimulating myself. I dealt with some severe constipation a while back, and stimulation to encourage bowel movements has worked well for me. I've recently stopped, but this went on for a few months. I've been eating more fiber, drinking lots more water, and still I can't always just -go- when I want to, but I'm being patient. I realize now that my body has gotten used to the stimulation and can wait it out. Now I just potty every other day instead of every day now.
I've had bloodwork done. As stated I am STD free, and have no cancer. My thyroid and such all check out as okay. My doctor recently took a sample and sent it out, I will hear back next week but so far everyone's stumped. Could this be a result of overstimulation? As I said I am in no pain. Also, when there was MUCH MORE liquid seepage, it would irritate the skin around my rectum. Now I have no irritation, and I change my liner every few hours and sometimes there's something there sometimes there's not. But it's there EVERY TIME I wipe. Not in huge amounts, just a boogie.
Anyhow, if this -IS- from overstimulation, what can I do to help? I've stopped 'touching myself there' and the like. Will it go away in time? Or do I have to do something to tell my body to knock it off? I'm so scared. I know it's not cancer or anything, but I'm still scared. I'm tired of being so embarrassed about this. Thankfully my partner is understanding but that doesn't make me any less insecure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.